Alert archive / Louisiana / Tornado Warnings in 2009

Tornado Warning 30, NWS Shreveport, LA

April 9, 2009Union County, Arkansas; Claiborne Parish, Union Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 9, 2009, 10:39 PM CDT for Union County, Arkansas; Claiborne Parish, Union Parish, Louisiana. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2009, 10:39 PM CDT (03:39 UTC)
Expired
Apr 9, 2009, 11:45 PM CDT
In force
66 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Union County, AR, Claiborne Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 164 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 10:40 PM CDTHAIL 0.886 S El Dorado, AR
Apr 9, 11:21 PM CDTTORNADO2 Sse Huttig, LAWITH THE HELP OF THE US FOREST SERVICE..AN EF1 TORNADO TRACK WAS DISCOVERED IN THE UPPER OUACHITA NATIONAL WILDLIFE REFUGE FROM THE APRIL 9 AND APRIL 10 STORMS. NUMEROUS LARGE TREES WERE SNAPPED AND UPROOTED FROM 3.75 MILES WEST OF THE RIVER TO THE RIVER IN A

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 9:10 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 938 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
938 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSHV 100339
TORSHV
ARC139-LAC027-111-100445-
/O.NEW.KSHV.TO.W.0030.090410T0339Z-090410T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1039 PM CDT THU APR 9 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
  SOUTHERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  THIS INCLUDES THE CITIES OF...JUNCTION CITY...HUTTIG...

* UNTIL 1145 PM CDT

* AT 1037 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR JUNCTION
  CITY...MOVING EAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  7 MILES SOUTH OF STRONG BY 1100 PM CDT...
  6 MILES SOUTH OF LAPILE BY 1105 PM CDT...
  HUTTIG BY 1110 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS.

&&

LAT...LON 3286 9207 3288 9284 3315 9281 3314 9210
      3310 9212 3306 9210 3304 9207 3298 9206
      3296 9207 3292 9206
TIME...MOT...LOC 0339Z 269DEG 45KT 3300 9267

$$

06
1 follow-up statement
000 
WWUS54 KSHV 100416
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1116 PM CDT THU APR 9 2009

LAC027-100425-
/O.CAN.KSHV.TO.W.0030.000000T0000Z-090410T0445Z/
CLAIBORNE LA-
1116 PM CDT THU APR 9 2009

...THE TORNADO WARNING FOR CLAIBORNE PARISH IS CANCELLED...

THUNDESTORMS OVER THE NORTHEAST PART OF THE PARISH HAVE MOVED
TO THE EAST. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS.

LAT...LON 3296 9207 3292 9206 3293 9244 3314 9244
      3314 9210 3310 9212 3306 9210 3304 9207
      3298 9206
TIME...MOT...LOC 0415Z 270DEG 30KT 3301 9224

$$

ARC139-LAC111-100445-
/O.CON.KSHV.TO.W.0030.000000T0000Z-090410T0445Z/
UNION AR-UNION LA-
1116 PM CDT THU APR 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR UNION
COUNTY...AND UNION PARISH...

AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SADIE...OR NEAR
HUTTIG...MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  LITROE...HUTTIG AND BEMIS BY 1120 PM CDT...
  FELSENTHAL AND LOCO BY 1125 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS.

&&

LAT...LON 3296 9207 3292 9206 3293 9244 3314 9244
      3314 9210 3310 9212 3306 9210 3304 9207
      3298 9206
TIME...MOT...LOC 0415Z 270DEG 30KT 3301 9224

$$

06

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 9, 9:35 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 9, 9:35 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
935 PM CDT THU APR 9 2009

.DISCUSSION...
SCATTERED SEVERE THUNDERSTORMS...INSTEAD OF DIMINISHING AFTER SUNSET...HAVE
ACTUALLY INTENSIFIED. SEVERAL STORMS HAVE ALREADY PRODUCED
DAMAGING TORNADOES...AND HAIL OF GOLFBALL TO NEAR BASEBALL SIZE.
A FEW STORMS STILL EXHIBITING CLASSIC HOOK SIGNATURES AND GATE TO
GATE ROTATION. TORNADO WATCH IN EFFECT FOR ALL SW AR...AND
PORTIONS OF NORTHERN LA AND EXTREME NE TX...ALONG AND NORTH OF
INTERSTATE 20...UNTIL 2 AM. THINKING IS THAT AN UNUSUALLY
PRONOUNCED...AND EASTWARD PROGRESSING DRYLINE...ALONG WITH
STRONG MID LVL COOLING...HAS BEEN MECHANISM FOR THIS INTENSE
NOCTURNAL CONVECTION. KEEP LOW POPS FOR REMAINDER OF AREA TONIGHT.
ANOTHER UPDATE WILL BE ISSUED ONCE A PORTION OF THIS WATCH
EXPIRES...OR IF CONVECTION BEGINS TO DIMINISH./VII/

&&

.AVIATION...
SOUTHERLY WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. STRONG
TO SEVERE THUNDERSTORMS CAN BE EXPECTED ALONG AND EAST OF A LINE
FROM TXK/SHV AFTER 02Z AND BY ELD/MLU BY 06Z. THUNDERSTORMS SHOULD
EXIT THE REGION AFTER 06Z. WINDS WILL GRADUALLY SHIFT TO THE WEST BY
12Z...FOLLOWED BY NORTHERLY AT 15KTS WITH GUSTS OVER 20KTS THROUGH
FRIDAY.  /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  58  69  49  72  57 /  50   0   0   0  30
MLU  62  72  49  71  55 /  40  10   0   0  30
DEQ  51  64  43  70  54 /  20   0   0   0  20
TXK  54  65  46  71  54 /  40   0   0   0  20
ELD  59  69  48  71  53 /  50   0   0   0  20
TYR  53  72  48  73  59 /  30   0   0  10  40
GGG  55  70  48  73  58 /  30   0   0  10  30
LFK  60  72  51  75  63 /  30  10  10  20  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Apr 9, 12:06 PM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1206 PM CDT THU APR 9 2009

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-138-151-101715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-HARRISON-
PANOLA-
1206 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON THROUGH THE EVENING HOURS ACROSS MCCURTAIN COUNTY IN
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...NORTHEAST TEXAS AS WELL
AS NORTHWEST AND NORTH CENTRAL LOUISIANA. A STRONG UPPER LEVEL
STORM SYSTEM...WITH A WELL DEFINED SURFACE LOW... WILL MOVE ACROSS
OKLAHOMA THIS AFTERNOON. STRONG TO SEVERE THUNDERSTORMS IN THE
FORM OF SUPERCELLS COULD DEVELOP IN THE AIRMASS AHEAD OF A
DRYLINE...ASSOCIATED WITH THIS LOW. THIS SEVERE WEATHER THREAT IS
VERY CONDITIONAL AS THERE IS A VERY STRONG CAPPING INVERSION IN
PLACE TODAY. MOISTURE RETURN IS ALSO IN QUESTION. HOWEVER...THE
CAP WILL LIKELY WEAKEN JUST WEST OR NEAR THE COUNTY WARNING AREA
BY LATE THIS AFTERNOON. THE END RESULT WILL BE SCATTERED SHOWERS
AND THUNDERSTORMS...SOME OF WHICH WILL HAVE THE LIKELIHOOD OF
PRODUCING STRONG AND DAMAGING WIND GUSTS ALONG WITH LARGE HAIL.
ISOLATED TORNADOES CANNOT BE RULED OUT...BUT A GREATER TORNADIC
THREAT EXISTS NORTH OF THE FOUR STATE REGION. THE STORMS WILL
LIKELY WEAKEN AS WE TRANSITION INTO THE LATE NIGHT HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
OVER THE WEEKEND...A MUCH STRONGER STORM SYSTEM WILL AFFECT THE
FOUR STATE REGION DURING THE DAY EASTER SUNDAY INTO SUNDAY NIGHT.
THERE WILL HE A HEIGHTENED SEVERE WEATHER THREAT WITH LARGE
HAIL...HIGH AND DAMAGING WINDS...AND ISOLATED TORNADOES...ALONG
WITH LOCALLY HEAVY RAINFALL AND FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVITY WILL LIKELY BE NEEDED ACROSS SOUTHEAST
OKLAHOMA...AND PORTIONS OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS...
ALONG AND NORTH OF INTERSTATE 30. SOUTH OF INTERSTATE 30...SEVERE
WEATHER WILL BE MORE QUESTIONABLE...HOWEVER...SPOTTER ACTIVITATION
REMAINS A POSSIBILITY AS FAR SOUTH AS AROUND THE INTERSTATE 20 CORRIDOR.

LAZ017>022-TXZ136-137-149-150-152-153-165>167-101715-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SMITH-GREGG-
CHEROKEE-RUSK-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1206 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
FURTHER SOUTH ACROSS THE DEEP EAST TEXAS LAKES COUNTRY OF
NORTHEAST TEXAS INTO WEST CENTRAL AND EAST CENTRAL LOUISIANA...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS WE
TRANSITION INTO THE LATE AFTERNOON HOURS...THROUGH THIS EVENING.
THE SEVERE WEATHER THREAT IS MAINLY NORTH OF THE
REGION...HOWEVER... STORMS COULD DEVELOP SOUTH ALONG THE DRYLINE
AND POSE A HAIL OR WIND THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
OVER THE WEEKEND...A MUCH STRONGER STORM SYSTEM WILL AFFECT THE
FOUR STATE REGION DURING THE DAY EASTER SUNDAY INTO SUNDAY NIGHT.
THERE WILL HE A HEIGHTENED SEVERE WEATHER THREAT WITH LARGE
HAIL...HIGH AND DAMAGING WINDS...AND ISOLATED TORNADOES...ALONG
WITH LOCALLY HEAVY RAINFALL AND FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL MOST LIKELY NOT BE NEEDED ACROSS THE
SOUTHERN THIRD OF DEEP EAST TEXAS AS WELL AS WEST CENTRAL AND EAST
CENTRAL LOUISIANA LATE THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Apr 9, 10:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1017 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     HAIL             BOSSIER CITY            32.52N 93.66W
04/09/2009  E1.00 INCH       BOSSIER            LA   TRAINED SPOTTER

            TILLMAN STREET

&&

ASTEVENS
Local storm report, Apr 9, 10:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1019 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     HAIL             SPRINGHILL              33.00N 93.46W
04/09/2009  E1.00 INCH       WEBSTER            LA   AMATEUR RADIO

&&

ASTEVENS
Local storm report, Apr 9, 10:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1021 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             SPRINGHILL              33.00N 93.46W
04/09/2009  M1.75 INCH       WEBSTER            LA   AMATEUR RADIO

            AT THE AIRPORT

&&

ASTEVENS
Local storm report, Apr 9, 10:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HAIL             EMERSON                 33.10N 93.20W
04/09/2009  M0.88 INCH       COLUMBIA           AR   AMATEUR RADIO

&&

ASTEVENS
Local storm report, Apr 9, 10:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1032 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             HAUGHTON                32.53N 93.51W
04/09/2009  E1.00 INCH       BOSSIER            LA   AMATEUR RADIO

            IN DOGWOOD ESTATES

&&

ASTEVENS
Local storm report, Apr 9, 10:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1038 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     TORNADO          5 NNW SHREVEPORT        32.53N 93.84W
04/09/2009                   CADDO              LA   AMATEUR RADIO

            SPOTTER IN THE FIELD REPORTS TREES ON HOUSES IN LAKEVIEW
            SUBDIVISION AND HWY 169 CLOSED DUE TO TREES ON ROAD

&&

04

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:07 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier38 min
Apr 9, 8:10 PM CDTTornado WarningSHVSevier35 min
Apr 9, 8:16 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier44 min
Apr 9, 8:34 PM CDTTornado WarningSHVHoward41 min
Apr 9, 8:44 PM CDTTornado WarningSHVLafayette, Miller46 min
Apr 9, 9:14 PM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette, Miller46 min
Apr 9, 9:30 PM CDTTornado WarningSHVColumbia, Lafayette45 min
Apr 9, 9:37 PM CDTSevere Thunderstorm WarningSHVLafayette, Miller38 min
Apr 9, 9:50 PM CDTTornado WarningSHVLafayette, Miller39 min
Apr 9, 9:54 PM CDTTornado WarningSHVColumbia, Lafayette51 min
Apr 9, 10:13 PM CDTTornado WarningSHVColumbia, Lafayette47 min
Apr 9, 10:22 PM CDTSevere Thunderstorm WarningSHVColumbia, Union53 min
Apr 9, 9:53 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo52 min
Apr 9, 9:58 PM CDTTornado WarningSHVBossier, Caddo47 min
Apr 9, 10:33 PM CDTTornado WarningSHVBossier, Webster27 min
Apr 9, 10:52 PM CDTTornado WarningSHVBienville, Webster23 min
Apr 9, 11:12 PM CDTTornado WarningSHVBienville, Jackson, Lincoln, Webster48 min
Apr 9, 11:48 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita42 min
Apr 10, 12:17 AM CDTTornado WarningSHVOuachita43 min

Nearby

Tornado Warnings in Louisiana, 2009Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.